# SDR AALA970225

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1762B
- Make and model: Doug MD-11
- Aircraft serial: 48552
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - FLT 86 - EN ROUTE ORD/LHR DURING CRUISE, EMERGENCY FLOOR LIGHTS AT LEFT AISLE IN MAIN CABIN ILLUMINATED AND WOULD NOT EXTINGUISH BY USE OF CONTROL SWITCH.  SUBSEQUENTLY, LIGHTS EXTINGUISHED ON THEIR OWN.  AIRCRAFT PROCEEDED TO LHR AND LANDED WITHOUT INCIDENT.  REPAIRED SHORTED/GROUNDED EMERGENCY FLOOR LIGHT WIRE AT BULKHEAD BY PAX SEAT ROW 22AB.  REPLACED EMERGENCY FLOOR LIGHT BATTERIES FOR THIS LOCATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
